Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

terrible symptoms of dizziness

I have been taken quite ill recently but my doctor is still not sure what is wrong with me. It started on the 2nd of January when I had terrible symptoms of dizziness, feeling like I was about to pass out, heart palpatations, chest pain, a rush feeling heading towards my head, feeling incredibly hot but temp reading in normal range, tingling discomfort and numbness in arms (in particular left arm). I was rushed to hospital and had various tests. ECG, heart echo, blood tests, chest xray all of which came back as normal. Since then I have seen a doctor who has discovered that I have Hashimoto's thyroiditis. However, he seems unsure whether this has caused me to feel so unwell. Thankfully, these exteme symptoms only come in short attacks lasting initially 5 or 6 hrs but then each time after that slightly less severe and further apart. Now I find I just can't do much at all without getting either extremely tired and/or big dizzy spells. Is this all because of Hashimoto's? Please help. Thank you.

Asked On : Wed, 27 Jan 2010
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response

Yes, Thyroiditis can cause the above signs and symptoms. Hashimoto's is the commonest form of thyroiditis, others being Riedel's and De Quervain's. Treatment also includes steroids. Hashimoto's Encephalitis should be ruled out. Ultimately, thyroiditis usually lead to Hypothyroidism.

Answered: Wed, 27 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor